Existence and continuity of optimal solutions to some structural topology optimization problems including unilateral constraints and stochastic loads
Artikel i vetenskaplig tidskrift, 2002

Författare

Michael Patriksson

Chalmers, Institutionen för matematik

Göteborgs universitet

Joakim Petersson

ZAMM (Zeitschrift fur Angewandte Mathematik und Mechanik)

Vol. 82 435-459

Ämneskategorier

Beräkningsmatematik

Annan materialteknik

Fundament

Grundläggande vetenskaper

Styrkeområden

Materialvetenskap